# SDR PIDA20050095

- Difficulty date: August 3, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 42,610 hours, 32,142 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 693927511
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT HAS A CRACK IN THE RIB O/B OF SLAT ACTUATOR.  REPLACED SLAT RIB PER SRM 51-10-1 AND SRM 51-30-1.
